# SDR USAASB99080

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 101EN1522
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLT 2241 - EMERGENCY EXIT LIGHTS (SEAT LIGHTS ONLY) ILLUMINATED IN FLIGHT.  MAINTENANCE IN PHL CHECKED OUT THE SYSTEM AND FOUND NOTHING WRONG.  THE PROBLEM RETURNED, AND MAINTENANCE IN PVD ADJUSTED THE LEFT SIDE EMERGENCY EXIT OPERATED EMERGENCY LIGHT SWITCH.  (M)
